Library Header Image
LSE Research Online LSE Library Services

On multi-index assignment polytopes

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2006) On multi-index assignment polytopes. Linear Algebra and Its Applications, 416 (2-3). pp. 224-241. ISSN 0024-3795

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier BV
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Mathematics
Date Deposited: 25 Jul 2008 09:46

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only